# SDR COMA0060939

- Difficulty date: November 19, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 17,515 hours, 16,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0412
- Condition: Malfunctioned
- Location: Nlg
- Part time: 8,041 hours, 8,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND ANTISKID MESSAGE.  REPLACED THE NLG SELECTOR VALVE.
